The number of ends of critical branching random walks (bibtex)
by Elisabetta Candellero, Matthew I. Roberts
Reference:
Elisabetta Candellero, Matthew I. Roberts, The number of ends of critical branching random walks, ALEA Lat. Am. J. Probab. Math. Stat., 12(1), 55-67, (2015).
Bibtex Entry:
@Article{candellero-roberts-15,
  Title    = {The number of ends of critical branching random walks},
  Author   = {Elisabetta Candellero and Matthew I. Roberts},
  Journal  = {ALEA Lat. Am. J. Probab. Math. Stat.},
  Year     = {2015},
  Number   = {1},
  Pages    = {55-67},
  Volume   = {12},
  Arxiv    = {1401.0429},
  Mrnumber = {3333735},
  Url      = {http://alea.impa.br/articles/v12/12-03.pdf},
}